RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1018–1020 (Mi dan33136)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Conditions of solvability of certain boundary value problems for a second-order ordinary linear differential equation

Yu. V. Komlenko

Izhevsk Mechanical Institute

Full text: PDF file (380 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941.91
Presented: L. S. Pontryagin
Received: 26.07.1966

Citation: Yu. V. Komlenko, “Conditions of solvability of certain boundary value problems for a second-order ordinary linear differential equation”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1018–1020

Citation in format AMSBIB
\Bibitem{Kom67}
\by Yu.~V.~Komlenko
\paper Conditions of solvability of certain boundary value problems for a second-order ordinary linear differential equation
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1018--1020
\mathnet{http://mi.mathnet.ru/dan33136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217363}
\zmath{https://zbmath.org/?q=an:0189.38002}


Linking options:
  • http://mi.mathnet.ru/eng/dan33136
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1018

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Russian Math. Surveys, 24:2 (1969), 43–99  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019